# SDR 2005UALA01387

- Difficulty date: December 2, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN IS CRACKED AT LATCH HOUSING CUTOUT, UPPER AFT CORNER.  MAJOR REPAIR ACP'D PER SM 70-52-30-67-AR3, STAINLESS STEEL INTERNAL DOUBLER REPAIR,
